Hypergraphs and intervals

Ladislav Nebeský

Czechoslovak Mathematical Journal (1981)

  • Volume: 31, Issue: 3, page 469-474
  • ISSN: 0011-4642

How to cite

top

Nebeský, Ladislav. "Hypergraphs and intervals." Czechoslovak Mathematical Journal 31.3 (1981): 469-474. <http://eudml.org/doc/13275>.

@article{Nebeský1981,
author = {Nebeský, Ladislav},
journal = {Czechoslovak Mathematical Journal},
keywords = {interval graphs},
language = {eng},
number = {3},
pages = {469-474},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Hypergraphs and intervals},
url = {http://eudml.org/doc/13275},
volume = {31},
year = {1981},
}

TY - JOUR
AU - Nebeský, Ladislav
TI - Hypergraphs and intervals
JO - Czechoslovak Mathematical Journal
PY - 1981
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 31
IS - 3
SP - 469
EP - 474
LA - eng
KW - interval graphs
UR - http://eudml.org/doc/13275
ER -

References

top
  1. M. Behzad G. Chartrand, L. Lesniak-Foster, Graphs & Digraphs, Prindle, Weber & Schmidt, Boston 1979. (1979) MR0525578
  2. С. Berge, Graphs and Hypergraphs, North-Holland, Amsterdam 1973. (1973) Zbl0254.05101
  3. K. P. Eswaran, 10.1137/0204005, SIAM J. Comput. 4 (1975), 56-68. (1975) Zbl0294.68007MR0378509DOI10.1137/0204005
  4. D. R. Fulkerson, O. Gross, Incidence matrices and interval graphs, Рас. J. Math. 15 (1965), 835-855. (1965) Zbl0132.21001MR0186421
  5. P. C. Gilmore, A. J. Hoffman, 10.4153/CJM-1964-055-5, Canad. J. Math. 16 (1964), 539-548. (1964) Zbl0121.26003MR0175811DOI10.4153/CJM-1964-055-5
  6. F. Harary, Graph Theory, Addison-Wesley, Reading (Mass.) 1969. (1969) Zbl0196.27202MR0256911
  7. C. G. Lekkerkerker, J. Ch. Boland, Representation of a finite graph by a set of intervals on the real line, Fund. Math. 51 (1962), 45-64. (1962) Zbl0105.17501MR0139159
  8. L. Nebeský, Graph theory and linguistics, In: Applications of Graph Theory (R. J. Wilson and L. W. Beineke, eds.). Academic Press, London 1979, pp. 357-380. (1979) MR0567125
  9. L. Nebeský, On a certain numbering of the vertices of a hypergraph, To appear. MR0687411
  10. W. T. Trotter, Jr., J. I. Moore, Jr., 10.1016/S0012-365X(76)80011-8, Discrete Math. 16 (1976), 361 - 381. (1976) MR0450140DOI10.1016/S0012-365X(76)80011-8
  11. A. Tucker, 10.1016/0095-8956(72)90019-6, J. Combinatorial Theory 12 (B) (1972), 153-162. (1972) Zbl0208.52402MR0295938DOI10.1016/0095-8956(72)90019-6

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.